# SDR TWAA9904206

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 7R CRACKED AT STA 617, .375 INCH OUT OF BOLT HOLE.  REMOVED CRACKED LONGERON FROM STA 610R TO 644R.  REPAIRED PER SRM 53-2 FIG 18 AND STANDARD PRACTICES.  CHECK-C 8-25-98 STL.
